# SDR MASA200500968

- Difficulty date: November 27, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 6,908 hours, 5,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00457
- Condition: Overheated
- Location: Left
- Part time: 4,865 hours, 3,378 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6526 PVR - SMOKE IN THE COCKPIT AND THE LT PACK WENT TO 98° C.  MAINTENANCE MEL'D LT AIR CONDITION PACK.  MX REMOVED AND REPLACED AIR CYCLE MACHINE.
